Second-order moment equations for a system of differential equations with random right-hand side

Authors

  • K. G. Valeyev
  • I. A. Dzhalladova

Abstract

We present a method for the derivation of second-order moment equations for solutions of a system of nonlinear equations that depends on a finite-valued semi-Markov or Markov process. For systems of linear differential equations with random coefficients, the case where the inhomogeneous part contains white noise is considered.

Published

25.05.2004

Issue

Section

Short communications

How to Cite

Valeyev, K. G., and I. A. Dzhalladova. “Second-Order Moment Equations for a System of Differential Equations With Random Right-Hand Side”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 5, May 2004, pp. 687-91, https://umj.imath.kiev.ua/index.php/umj/article/view/3788.